# SDR ASAA2023082044702

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 59,368 hours, 17,526 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PREFLIGHT FOUND AUTO FLIGHT ILLUMINATED ALTN ALSO ILLUMINATED. GROUNDED - YES. ACCOMP FIM TASK 21-31 #827. PRESS CONT #2 LOGGED FAULT CODE #006 SYSTEM WIRING. FAULT CLEARED AND OPS CKS NML PER SAME. GND VERIFICATION SUCCESSFUL. SEAMC DOUG NOTIFIED.
